# SDR ASAA2022091939997

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 2,078 hours, 614 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UP AFTER LANDING. GROUNDED - YES. FOUND FAULT CODE 49130100 WITH CORRELATED MTX MESSAGE. 49-41254 START CONV. SHOWS START SYSTEM INOP. PERFORMED B737-9 IFIM TASK 49-40-00-810-818 START FAULT ISOL. PROCEDURE, FOUND NON ACTIVE FAULT, SUSP. INT. FAULT OK FOR SERVICE. OPERATED APU , OPS. NORMAL OK FOR SERVICE.
